MathSciNet Relay Station
MathSciNet bibliographic data
MR126411 (23 #A3707) 10.10
Mordell, L. J. On a Pellian equation conjecture. II. J. London Math. Soc. 36 1961 282–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement